홈 editorial content online
Volume 14 (2012)
No 1
Volume 13 (2011)
No 1
Volume 12 (2010)
No 1
Volume 11 (2009)
No 1, No 2
Volume 10 (2008)
No 1, No 2
Volume 9 (2006)
No 1, No 2
Volume 8 (2005)
No 1, No 2
Volume 7 (2004)
No 1, No 2
Volume 6 (2003)
No 1, No 2
Volume 5 (2002)
No 1, No 2
Volume 4 (2001)
No 1, No 2
Volume 3 (2000)
No 1
Volume 2 (1999)
No 1
Volume 1 (1998)
No 1

(2004 / vol.7 / no.2)
Diffeomorphisms With Limit Weak Shadowing
Kazuhiro Sakai
Pages. 19-27       



In this paper, we introduce the notion of the limit weak shadowing property which is a really stronger property than the usual weak shadowing property, and show that there is a diffeomorphism $F$ on 2 dimensionsl torus belonging to the $C^1$-interior of the set of diffeomorphisms possessing the limit weak shadowing property such that $F$ does not satisfy the strong transversality condition. For the usual weak shadowing property, the existence of such the map has already known.



37B99,v37C50, 37C75, 37C15, 37